Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 79858, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/79858

Collapsing along monotone poset maps

Institute of Theoretical Computer Science, Swiss Federal Institute of Technology Zurich, Zurich 8092, Switzerland

Received 21 March 2005; Revised 13 September 2005; Accepted 12 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Babson and D. N. Kozlov, “Topological obstructions to graph colorings,” Electronic Research Announcements of the American Mathematical Society, vol. 9, pp. 61–68, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Babson and D. N. Kozlov, “Complexes of graph homomorphisms,” Israel Journal of Mathematics, vol. 152, pp. 285–312, 2006. View at Google Scholar
  3. E. Babson and D. N. Kozlov, “Proof of the Lovász Conjecture,” to appear in Annals of Mathematics. Second Series, http://arxiv.org/abs/math.CO/0402395.
  4. A. Björner, “Topological methods,” in Handbook of Combinatorics, Vol. 1, 2, R. Graham, M. Grötschel, and L. Lovász, Eds., pp. 1819–1872, Elsevier, Amsterdam, 1995. View at Google Scholar · View at MathSciNet
  5. M. M. Cohen, A Course in Simple-Homotopy Theory, vol. 10 of Graduate Texts in Mathematics, Springer, New York, 1973. View at Zentralblatt MATH · View at MathSciNet
  6. H. H. Crapo, “Möbius inversion in lattices,” Archiv der Mathematik (Basel), vol. 19, no. 6, pp. 595–607 (1969), 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Forman, “Morse theory for cell complexes,” Advances in Mathematics, vol. 134, no. 1, pp. 90–145, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Forman, “Morse theory and evasiveness,” Combinatorica, vol. 20, no. 4, pp. 489–504, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Kahn, M. Saks, and D. Sturtevant, “A topological approach to evasiveness,” Combinatorica, vol. 4, no. 4, pp. 297–306, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. N. Kozlov, “Order complexes of noncomplemented lattices are nonevasive,” Proceedings of the American Mathematical Society, vol. 126, no. 12, pp. 3461–3465, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. N. Kozlov, “A simple proof for folds on both sides in complexes of graph homomorphisms,” Proceedings of the American Mathematical Society, vol. 134, no. 5, pp. 1265–1270, 2006. View at Publisher · View at Google Scholar
  12. D. N. Kozlov, “Chromatic numbers, morphism complexes, and Stiefel-Whitney characteristic classes,” in Geometric Combinatorics, E. Miller, V. Reiner, and B. Sturmfels, Eds., vol. 14 of IAS/Park City Mathematics Series, American Mathematical Society, Rhode Island; Institute for Advanced Study (IAS), New Jersey, in press, http://arxiv.org/abs/math.AT/0505563.
  13. H. Kurzweil, “A combinatorial technique for simplicial complexes and some applications to finite groups,” Discrete Mathematics, vol. 82, no. 3, pp. 263–278, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. R. Munkres, Elements of Algebraic Topology, Addison-Wesley, California, 1984. View at Zentralblatt MATH · View at MathSciNet
  15. R. P. Stanley, Enumerative Combinatorics. Vol. 1, vol. 49 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 1997, corrected reprint of the 1986 original. View at Zentralblatt MATH · View at MathSciNet
  16. V. Welker, “Constructions preserving evasiveness and collapsibility,” Discrete Mathematics, vol. 207, no. 1–3, pp. 243–255, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet